# SDR R61A2018091100929

- Difficulty date: September 10, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000143
- Aircraft time: 28,862 hours, 18,324 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1716280A
- Part serial: L5729
- Condition: Failed
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLAT FAIL. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R LTOB 3/4 SLAT SKEW SENSOR IAW AMM 27-83-01. R&R W512 WING SLAT 3/4 LT HARNESS IAW AMM 27-83-07. R&R RTOB 3/4 SLAT SKEW SENSOR IAW AMM 27-83-01. R&R W612 WING SLAT 3/4 RT HARNESS IAW AMM 27-83-07. PERFORMED SLAT RIGGING AND OPS CHECK IAW AMM 27-80-00.
